Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MakeupGirl123

I'm not experiencing any flaking? Good or bad?

Hey, I just started Dan's Regimen on Jan 16, which was three days ago. On these posts, most people complain about flaking but I'm don't get any. Is this good, or am I just not using enough BP? I use OXY BP for sensitive skin and its a lotion. I feel burning sometimes on my upper lip, and tightness but I never got any dryness or flakiness. And its winter too! I don't understand. Oh, and I have combo skin.

Pleeease help :)

Share this post


Link to post
Share on other sites

Yes, you will get flaking after a few more days on BP and you have ramped up the dosage slowly. It's a natural reaction and everyone experiences it to some degree so don't worry about it for now. Just make sure you go slowly with the BP. Remember for the first 6 weeks or so it is more important for your skin to get used to the BP than it is to clear you skin right away.

Share this post


Link to post
Share on other sites

Lol, I just made the exact the same post! And I hadn't read yours. I am the same. No burning, no red, no flaking. I am only on day 2. I assumed it was because we were starting with small amounts of BP.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×